# SDR AALA202206068256

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323
- Aircraft serial: 31548
- Aircraft time: 35,680 hours, 4,165 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R-1R DOOR STICKS AT BOTTOM DIFFICULT TO OPEN DOOR. CLEANED AND ADJUSTED DOOR BOTTOM PER AMM 25-41-10. OPERATIONAL CHECK NORMAL.
